# SDR 200702051

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 3,203 hours, 2,098 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7586 ORD TO YUL SLAT FAIL ON APPROACH.  DECLARED EMERGENCY AND LANDED SAFELY.  MAINTENANCE RESET SF-ACE PER FIM; RAN UP SEVERAL TIMES NO DEFECTS AT THIS TIME AND DATE.
